# SDR SIMA20231104001

- Difficulty date: November 4, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000046
- Aircraft time: 39,675 hours, 28,708 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRINGER 27R HAS MISDRILLED HOLE AT FR 82 (MAJOR REPAIR)-C/A-PERFORMED STRINGER SPLICE REPAIR STR27R AT FR82 IAW EMB 170 SRM 53-23-03 RE-03
